# SDR AALA20150313006

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 62,833 hours, 21,660 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 94104186
- Condition: Failed
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FIRST OFFICERS DISPLAY INDICATED NO AIRSPEED AT 80 KNOT CHECK.  TAKEOFF ABORTED AT 85 - 90 KNOTS. R & R RT AIR DATA COMPUTER.  PERFORMED CHECKS IAW AMM 34-12-01.  SYS CHECKED NORMAL.
